# SDR 98ZZZX4744

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170AL
- Make and model: Bell 206L-4
- Aircraft serial: 52063
- System (JASC): 2561 · Life Jacket
- Part: Battery
- Part number: WABH12
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

90-DAY LIFE VEST INSPECTION FOUND MOISTURE GETS PLUGS AND CAUSES BATTERY CASE TO SWELL AND WIRE CONNECTION TO LIGHT TO PUSH OUT OF CASE.
